Alert archive / Florida / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 17, NWS Melbourne, FL

April 15, 2018Lake County, Volusia County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Apr 15, 2018, 3:20 PM EDT for Lake County, Volusia County, Florida. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 15, 2018, 3:20 PM EDT (19:20 UTC)
Expired
Apr 15, 2018, 4:15 PM EDT
In force
55 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Lake County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 141 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 7.3 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2018-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1019 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2018-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1019 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
703 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

672 
WUUS52 KMLB 151920
SVRMLB
FLC069-127-152015-
/O.NEW.KMLB.SV.W.0017.180415T1920Z-180415T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
320 PM EDT SUN APR 15 2018

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  Northeastern Lake County in east central Florida...
  Northwestern Volusia County in east central Florida...

* Until 415 PM EDT

* At 320 PM EDT, severe thunderstorms were located along a line
  extending from near Lake George to near Cassia, moving northeast at
  45 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Daytona Beach, Ormond Beach, DeLand, Holly Hill and Orange City. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near Lake George, get away from the water and move indoors 
or inside a vehicle. Remember, lightning can strike out to 15 miles 
from the parent thunderstorm. If you can hear thunder, you are close 
enough to be struck by lightning. Move to safe shelter now!  Do not 
be caught on the water in a thunderstorm.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2943 8107 2927 8099 2886 8136 2893 8139
      2893 8153 2934 8161 2938 8145 2940 8142
      2926 8142 2927 8116 2941 8116 2943 8111
TIME...MOT...LOC 1920Z 225DEG 38KT 2934 8156 2894 8147 

HAIL...<.75IN
WIND...60MPH
 
$$

Cristaldi
2 follow-up statements
261 
WWUS52 KMLB 151943
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
343 PM EDT SUN APR 15 2018

FLC069-151951-
/O.CAN.KMLB.SV.W.0017.000000T0000Z-180415T2015Z/
Lake FL-
343 PM EDT SUN APR 15 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAKE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area into Volusia county. Therefore, the warning has been cancelled.

LAT...LON 2943 8107 2927 8099 2886 8136 2889 8137
      2889 8135 2894 8135 2897 8137 2898 8135
      2906 8146 2909 8146 2910 8148 2923 8149
      2938 8145 2940 8142 2926 8142 2927 8116
      2941 8116 2943 8111
TIME...MOT...LOC 1941Z 225DEG 38KT 2949 8139 2909 8130 

$$

FLC127-152015-
/O.CON.KMLB.SV.W.0017.000000T0000Z-180415T2015Z/
Volusia FL-
343 PM EDT SUN APR 15 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTHWESTERN VOLUSIA COUNTY...

At 341 PM EDT, severe thunderstorms were located along a line
extending from near Andalusia to DeLand Airport, moving northeast at
45 mph.

HAZARD...70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
DeLeon Springs, Barberville, DeLand, Daytona Beach, Ormond Beach, 
Holly Hill and Orange City. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to 
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2943 8107 2927 8099 2886 8136 2889 8137
      2889 8135 2894 8135 2897 8137 2898 8135
      2906 8146 2909 8146 2910 8148 2923 8149
      2938 8145 2940 8142 2926 8142 2927 8116
      2941 8116 2943 8111
TIME...MOT...LOC 1941Z 225DEG 38KT 2949 8139 2909 8130 

HAIL...<.75IN
WIND...70MPH
 
$$

Volkmer
691 
WWUS52 KMLB 151956
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
356 PM EDT SUN APR 15 2018

FLC127-152015-
/O.CON.KMLB.SV.W.0017.000000T0000Z-180415T2015Z/
Volusia FL-
356 PM EDT SUN APR 15 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTH CENTRAL VOLUSIA COUNTY...

At 355 PM EDT, severe thunderstorms were located along a line
extending from near Ormond-By-the-Sea to 7 miles east of DeLand
Airport, moving northeast at 45 mph.

HAZARD...70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
Daytona Beach, Ormond Beach, DeLand, Holly Hill and
Ormond-By-the-Sea.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

If on or near the Intracoastal Waterway or Halifax River, get away 
from the water and move indoors or inside a vehicle. remember, 
lightning can strike out to 15 miles from the parent thunderstorm. 
If you can hear thunder, you are close enough to be struck by 
lightning. Move to safe shelter now!  Do not be caught on the water 
in a thunderstorm.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2943 8107 2927 8099 2900 8124 2909 8131
      2919 8124 2926 8127 2927 8115 2941 8116
      2943 8111
TIME...MOT...LOC 1955Z 274DEG 39KT 2934 8116 2910 8116 

HAIL...<.75IN
WIND...70MPH
 
$$

Cristaldi

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 3:10 PM EDT, 10 minutes earlier.

Area forecast discussion, Apr 15, 3:10 PM EDT, 10 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
310 PM EDT Sun Apr 15 2018

.DISCUSSION...

...Potential for Strong-Severe Storms Through This Evening...

.Current-Tonight...
Convection firing ahead of main squall line presently. Strengthening
low level wind fields over the region with many locations reporting
sfc winds gusting to around 35 mph outside of convection. Cape wind
profilers indicate 35-40kt LLJ just above the surface early this
afternoon. Any cells that move through will be capable of producing
winds of around 50 mph...even stronger where further intensification
takes place. Activity ahead of the main squall line will continue
during the mid-late afternoon. Prefrontal convective line moving
across northern sections getting better organized, with a few cells
also moving south and east of this area. Any of these cells will
also be capable of becoming strong-severe. Deep layer shear is
strongest to the north, but surface winds backed to SELY along the
Space and Treasure Coasts, helping to enhance directional shear in
those locations.

Activity will push through into this evening, with rain/storms
ending from NW-SE during the evening hours...and pushing south of
the Treasure Coast areas before midnight. Much drier and cooler air
arrives behind the front in the late night hours, with overnight
mins in the mid-upper 50s across much of the area, save for a few
lower 50s far north and lower 60s southern Treasure Coast.

Previous discussion follows...

Monday-Friday...a dry work week in store as southern extent of broad
mid-upper trough over the eastern U.S. early in the period gives way
to a shortwave ridge by midweek, then pattern aloft become mostly
zonal late week. Initial post-frontal airmass will result in a quite
cool mid April day Mon, with max temps some 8-14 degrees below
climo, coldest across the northern third of CWA. Max temps will then
begin to modify as surface high spreads from NE Gulf Tue to FL Wed
then into the Atlantic late week. Mins remaining below normal
Tue/Wed mornings (mostly in the 50s, but with some mid/upper 40s
across interior rural areas early Tue). Max temps return to near
normal Tue, then above Wed-Fri, although a cool wedge likely to work
onshore with a backdoor front Fri, lowering maxs to the upper
70s/lower 80s across Volusia/N Brevard Counties. Mins returning to
the 60s Thu-Fri, except some upper 50s across the northern interior.

Saturday...building high pressure well north of the state will cause
low level winds to veer easterly and gradient to increase some. Long
fetch of onshore flow will begin to tap an increasingly moist
upstream airmass, with prospect for isolated showers, initially
across the southern CWA. Temps near climo along the coast (except a
few degrees below north of the Cape) and several degrees above
across inland areas.

&&

.AVIATION...South winds 16-14kt gusting to near 30kt outside of
convection this afternoon. Expect MVFR cig/vsby reductions in
widespread SHRA with ocnl IFR/LIFR TSRA with sfc winds G35KT through
late afternnon-evening as squall line pushes through. Activity winds
down from NW-SE and becoming VFR most locations by around 16/06z.

&&

.MARINE...

Through Tonight...Fresh to strong south winds through late afternoon
before veering to S/SW by late aftn/early evng with the passage of
the squall line. Strong-severe prefrontal storms pushing across the
coast and over the local waters in the late afternoon and into the
evening hours. Winds bcmg a moderate to fresh W/NW breeze overnight
as the front pushes in with precip ending from NW to SE. Seas
building to 6-8FT nearshore and 8-10FT offshore by late aftn...
subsiding to 4-6FT nearshore and 6-8FT offshore aft midnight as
winds veer to a more westerly component. Significant short pd chop
expected with the dvlpg offshore breeze.

Monday-Thursday...Strong post-frontal NW flow early Mon will
gradually lessen some during the day/overnight, but remaining near
15 kt. Seas gradually lowering toward 3-4 ft nearshore and up to 6
ft offshore by early Tue. Should be able to drop SCA for nearshore
and southern offshore leg early Mon, but likely will continue into
the afternoon for the offshore area from Sebastian north. Winds veer
north Tue and weaken substantially as surface high approaches. Flow
becoming S near 10 kt Wed night, then light S/SW Thu. Seas will
continue to subside, reaching 2-3 ft all waters Wed-Thu.

&&

.FIRE WEATHER...
Very dry airmass will remain in place for at least the first half of
the week. Low RH values may fall below 35 percent in a few locations
Monday, then over a larger portion of the area on Tuesday, as
temperatures rise but a dry air mass remains in place.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  52  67  50  74 /  50   0   0   0
MCO  56  72  52  77 /  40   0   0   0
MLB  59  75  51  75 /  60   0   0   0
VRB  59  76  51  76 /  70   0   0   0
LEE  54  70  51  76 /  30   0   0   0
SFB  54  72  50  78 /  40   0   0   0
ORL  56  72  53  79 /  40   0   0   0
FPR  60  76  50  77 /  70   0   0   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Lake Wind Advisory until 8 PM EDT this evening for Coastal
     Volusia County-Indian River-Inland Volusia County-Martin-
     Northern Brevard County-Northern Lake County-Okeechobee-
     Orange-Osceola-Seminole-Southern Brevard County-Southern
     Lake County-St. Lucie.

AM...Small Craft Advisory until 10 AM EDT Monday for Flagler Beach to
     Volusia-Brevard County Line 0-20 nm-Sebastian Inlet to
     Jupiter Inlet 0-20 nm-Sebastian Inlet to Jupiter Inlet 20-
     60 nm-Volusia-Brevard County Line to Sebastian Inlet 0-20
     nm.

     Small Craft Advisory until 4 PM EDT Monday for Flagler Beach to
     Volusia-Brevard County Line 20-60 nm-Volusia-Brevard County
     Line to Sebastian Inlet 20-60 nm.

&&

Glitto/Cristaldi/Combs/Smith/Volkmer
Hazardous weather outlook, Apr 15, 7:46 AM EDT, 7 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
746 AM EDT Sun Apr 15 2018

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-152145-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia County-
Northern Lake County-Orange-Seminole-Southern Brevard County-
Osceola-Indian River-Okeechobee-St. Lucie-Martin-
Coastal Volusia County-Southern Lake County-
Northern Brevard County-
746 AM EDT Sun Apr 15 2018

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
There will be a slight risk of severe storms today as a strong
late season cold front moves across the Gulf of Mexico toward the
Florida peninsula. A squall line is expected to develop ahead of
the front that will bring an organized band of showers and
thunderstorms this afternoon and this evening. Strong and damaging
wind gusts, frequent lightning, and small hail will be possible.
as well as a brief tornadoes. People should monitor forecasts
today, especially those involved in outdoor events.

.HIGH WIND IMPACT...
Brisk southerly winds will prevail ahead of a strong cold front
that will push through central Florida this evening. Sustain winds
between 20 and 25 mph are expected, with frequent higher gusts. A
Lake Wind Advisory will be in effect between 10 AM and 8 PM today.

.MARINE THUNDERSTORM GUST IMPACT...
A squall line is expected to push across central Florida today
that will bring an organized band of showers and thunderstorms
this afternoon and this evening. Wind gusts of 35 knots or
greater, frequent lightning, and small hail will be possible,
especially as the storms approach and move off the east Florida
coast. Boaters should take steps to prepare for these storms.

.WATERSPOUT IMPACT...
An organized squall line is expected to push across central
Florida this afternoon and this evening that may produce brief
waterspouts over the coastal waters and the inland lakes.

.WIND AND SEA IMPACT...
A fresh to strong southerly breeze will develop over the Atlantic
waters today as a late season cold front pushes across the Gulf of
Mexico. These winds will generate hazardous boating conditions as
seas build to 6 to 8 feet nearshore and 8 to 10 feet offshore.
Winds will shift to the west and northwest overnight as the cold
front pushes through central Florida. While the developing
offshore flow will result in lower wave heights, it also will
produce rough, short period chop. A Small Craft Advisory is in
effect from Flagler Beach to Jupiter Inlet out to 60 nautical
miles.

.RIP CURRENT IMPACT...
Brisk southerly winds in the surf zone today will produce a strong
longshore current flowing from the south toward the north. To avoid
the northward pull of a longshore current, swim toward shore, and
never swim directly against the ocean current. Check with your local
beach patrol for additional information about ocean hazards. Always
swim within sight of a lifeguard, and never swim alone.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
Winds will diminish into Monday, but will remain strong enough to
require a Small Craft Advisory into the afternoon hours.

.SPOTTER INFORMATION STATEMENT...
Spotters are requested to monitor the weather and self activate
if needed.

Bragaw/Cristaldi

In the hours before

Local storm report, Apr 15, 2:46 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
246 PM EDT SUN APR 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0239 PM     TSTM WND GST     LEESBURG AIRPORT        28.82N 81.81W
04/15/2018  M43 MPH          LAKE               FL   ASOS

            ASOS MEASURED WIND GUST OF 37KT/43MPH FROM S

&&

JRS
Special weather statement, Apr 15, 2:59 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Melbourne FL
259 PM EDT SUN APR 15 2018

FLZ058-151945-
Okeechobee FL-
259 PM EDT SUN APR 15 2018

...SIGNIFICANT WEATHER ADVISORY FOR OKEECHOBEE COUNTY UNTIL 345 PM
EDT...

At 259 PM EDT, Doppler radar was tracking a strong thunderstorm near
Buckhead Ridge, moving north at 40 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Okeechobee, Fort Drum, Okee Tantie Recreation Area, Country Hills
Estates and Whispering Pines.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2717 8088 2716 8089 2717 8091 2719 8091
      2720 8094 2722 8095 2722 8097 2723 8099
      2725 8098 2726 8100 2759 8094 2756 8078
      2755 8070 2721 8080 2720 8083 2714 8087
TIME...MOT...LOC 1859Z 192DEG 30KT 2718 8092

Cristaldi
Local storm report, Apr 15, 3:04 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
304 PM EDT SUN APR 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0251 PM     TSTM WND GST     5 NW BAY LAKE           28.44N 81.63W
04/15/2018  M48 MPH          Orange             FL   MESONET

            WXFLOW SITE XRDY MEASURED WIND GUST OF 42KT/48MPH FROM S

&&

JRS
Local storm report, Apr 15, 3:12 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
312 PM EDT SUN APR 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     TSTM WND DMG     APOPKA                  28.69N 81.51W
04/15/2018                   ORANGE             FL   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS LARGE TREE BRANCHES DOWN,
            ESTIMATES WIND GUST NEAR 60MPH

&&

JRS
Special weather statement, Apr 15, 3:14 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Melbourne FL
314 PM EDT SUN APR 15 2018

FLZ041-044-141-152000-
Northern Lake County FL-Inland Volusia County FL-
Coastal Volusia County FL-
314 PM EDT SUN APR 15 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAKE AND
NORTHWESTERN VOLUSIA COUNTIES UNTIL 400 PM EDT...

At 314 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lake George to near Paisley. Movement was
northeast at 55 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Daytona Beach, Ormond Beach, DeLand, Pierson and Ormond-By-the-Sea.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If on or near Lake George, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 2943 8107 2932 8101 2893 8140 2893 8152
      2933 8164 2938 8145 2940 8143 2940 8142
      2926 8142 2926 8122 2927 8115 2941 8116
      2943 8111
TIME...MOT...LOC 1914Z 216DEG 47KT 2934 8159 2895 8150

Cristaldi
Local storm report, Apr 15, 3:18 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
318 PM EDT SUN APR 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 PM     TSTM WND GST     ORLANDO INTERNATIONAL A 28.43N 81.31W
04/15/2018  M48 MPH          ORANGE             FL   ASOS

            ASOS MEASURED WIND GUST OF 42KT/48MPH FROM S. SUSTAINED
            WINDS OF 30KTS

&&

JRS

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 4:22 AM EDTLake Wind AdvisoryMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia16 hr
Apr 15, 2:05 PM EDTSpecial Weather StatementMLBOkeechobee40 min
Apr 15, 2:10 PM EDTSpecial Weather StatementMLBLake35 min
Apr 15, 2:28 PM EDTSpecial Weather StatementMLBLake47 min
Apr 15, 2:45 PM EDTSpecial Weather StatementMLBOrange30 min
Apr 15, 2:59 PM EDTSpecial Weather StatementMLBOkeechobee46 min
Apr 15, 3:08 PM EDTSevere Thunderstorm WarningMLBLake, Orange37 min
Apr 15, 3:14 PM EDTSpecial Weather StatementMLBVolusia46 min
Apr 15, 3:18 PM EDTSevere Thunderstorm WarningMLBOrange, Seminole27 min
Apr 15, 3:21 PM EDTSpecial Weather StatementMLBBrevard39 min
Apr 15, 3:24 PM EDTSpecial Marine WarningMLB2 hr
Apr 15, 3:40 PM EDTSpecial Marine WarningMLB2 hr
Apr 15, 3:41 PM EDTSevere Thunderstorm WarningMLBSeminole, Volusia49 min
Apr 15, 3:44 PM EDTSpecial Weather StatementMLBIndian River46 min
Apr 15, 4:02 PM EDTSpecial Weather StatementMLBBrevard28 min
Apr 15, 4:22 PM EDTSpecial Weather StatementMLBSeminole38 min
Apr 15, 4:25 PM EDTSpecial Weather StatementMLBLake50 min
Apr 15, 4:26 PM EDTSpecial Weather StatementMLBIndian River34 min
Apr 15, 4:39 PM EDTSpecial Weather StatementMLBBrevard21 min
Apr 15, 4:48 PM EDTSpecial Marine WarningMLB117 min
Apr 15, 4:57 PM EDTTornado WarningMLBIndian River18 min
Apr 15, 5:03 PM EDTSpecial Marine WarningMLB117 min
Apr 15, 5:27 PM EDTSpecial Weather StatementMLBIndian River33 min
Apr 15, 5:57 PM EDTSpecial Marine WarningMLB53 min
Apr 15, 7:04 PM EDTSpecial Marine WarningMLB3 hr
Apr 15, 7:08 PM EDTSpecial Weather StatementMLBIndian River, Martin, Okeechobee, Saint Lucie67 min

Nearby

Severe Thunderstorm Warnings in Florida, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.